Biflatness of $\ell^1$-semilattice algebras

Choi, Yemon (2007) Biflatness of $\ell^1$-semilattice algebras. Semigroup Forum, 75 (2). pp. 253-271. ISSN 1432-2137

Full text not available from this repository.

Abstract

We show that if L is a semilattice then the l1-convolution algebra of L is biflat precisely when L is "uniformly locally finite". Our proof technique shows in passing that if this convolution algebra is biflat then it is isomorphic as a Banach algebra to the Banach space l1(L) equipped with pointwise multiplication. At the end we sketch how these techniques may be extended to prove an analogous characterisation of biflatness for Clifford semigroup algebras.

Item Type:
Journal Article
Journal or Publication Title:
Semigroup Forum
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
68307
Deposited By:
Deposited On:
24 Jan 2014 05:52
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:48